×

Normal forms for real surfaces in \(C^ 2\) near tangents and hyperbolic surface transformations. (English) Zbl 0519.32015


MSC:

32V40 Real submanifolds in complex manifolds
32C05 Real-analytic manifolds, real-analytic spaces
32H99 Holomorphic mappings and correspondences
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bedford, E. & Gaveau, B., Envelopes of holomorphy of certain 2-spheres in C2. To appear inAmer. J. Math., 105 (1983). · Zbl 0535.32008
[2] Birkhoff, G. D., The restricted problem of three bodies.Rend. Circ. Mat. Palermo, 39 (1915), 265–334. (In particular p. 310 and p. 329.) · JFM 45.1396.01
[3] –, Surface transformations and their dynamical applications.Acta Math., 43 (1920), 1–119. (In particular p. 7.) · JFM 47.0985.03
[4] Bishop, E., Differentiable manifolds in complex Euclidean space.Duke Math. J., 32 (1965), 1–22. · Zbl 0154.08501
[5] Chern, S. S. &Moser, J. K., Real hypersurfaces in complex manifolds.Acta Math., 133 (1974), 219–271. · Zbl 0302.32015
[6] Freeman, M., Polynomial hull of a thin two-manifold.Pacific J. Math., 38 (1971), 377–389. · Zbl 0205.09401
[7] Hunt, L. R., The local envelope of holomorphy of ann-manifold inC n .Bol. Un. Mat. Ital., 4 (1971), 12–35. · Zbl 0212.42801
[8] Kenig, C. &Webster, S., The local hull of holomorphy of a surface in the space of two complex variables.Invent. Math., 67 (1982), 1–21. · Zbl 0489.32007
[9] Lewy, H., On the local character of the solutions of an atypical linear differential equation in three variables and a related theorem for regular functions of two complex variables.Ann. of Math., 64 (1956), 514–522. · Zbl 0074.06204
[10] Moser, J., On the integrability of area-preserving Cremona mappings near an elliptic fixed point.Boletin de la Sociedad Matematica Mexicana (2) 5 (1960), 176–180. · Zbl 0121.31404
[11] Siegel, C. L. & Moser, J. K.,Lectures on Celestial Mechanics. Springer, 1971. (In particular, p. 166ff.) · Zbl 0312.70017
[12] Siegel, C. L., Vereinfachter Beweis eines Satzes von J. Moser.Comm. Pure Appl. Math., 10 (1957), 305–309. · Zbl 0078.37504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.